# SDR DALA2015040802673

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BELOW FWD STOP NR 3 AT FWD CARGO BAY DOOR, C1.  CRACK WAS STOPPED, DOUBLER WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 52-05, FIG 50, 51-10-2 , 51-10-3, PAR 21 AND 14 , 51-30-1 , 51-30-2.  CRACK LONG: 750".  LP 1894575.
